# SDR SWAA2025060666017

- Difficulty date: April 30, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP ON BS 277 AT STR 10R AT PASSENGER CABIN 2025-291061 <[01].  REPLACED TIE CLIP LOCATED BS277 AT STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG 141A1110 SHEET 18 REV - AND DWG# 141A8380 SHEET 13 REV - .  SEE INDIVIDUAL SIGN OFF BELOW.; [02] CERTIFIED AS ITEM RII.  REPLACED TIE CLIP LOCATED BS277 AT STR10R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG 141A1110 SHEET 18 REV - AND DWG# 141A8380 SHEET 13 REV -.  SEE INDIVIDUAL SIGN OFF BELOW.
